# SDR FDEA200908233071

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750056C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CIRCUMFERENTIAL FRAME AT STA 1620, BETWEEN S2L AND S5L, HAS TOO MANY HOLES.  REMOVED FRAME SECTION, FABED NEW FRAME ON MAE TRAV NR T9/800999,  INSTALLED NEW FRAME SECTION AND REPAIR PARTS AT STA 1620, STR 5R TO 5L, IAW SRM 53-00-07,  51-40-02. CATEGORY "A", MAJOR REPAIR.
